MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 L; KNEE CEMENTED TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 L; KNEE CEMENTED TIBIAL TRAY
Model Number 02.12.T3I4L
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 01/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 may 2018: lot 168375: (b)(4) items manufactured and released on 25 april 2017 expiration date: 2022-04-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.
 
Event or Problem Description
The patient came in reporting instability due to a loose tibia.The cause of the loose tibia is unknown.The surgeon revised the medacta tibial tray fixed cemented # t3-i4 l with a medacta rev.Tibial tray left s3 and a medacta sphere insert flex left 12mm s4 with a medacta sphere insert flex left 14mm s3 almost 2 years and a half after primary.The surgeon also added augments and an extension stem.The surgery was completed successfully.
 
Additional Manufacturer Narrative
On 30-mar-2020 we noticed that the batch review date reported in the initial report was wrong.The reported date was 03 may 2018, the correct one is 16 january 2020.Here below you can find the batch review with the correct date batch review performed on 16 january 2020 lot 168375: 79 items manufactured and released on 25 april 2017 expiration date: 2022-04-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 L
Common Device Name
KNEE CEMENTED TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9693710
Report Number3005180920-2020-00039
Device Sequence Number2844659
Product Code JWH
UDI-Device Identifier07630030827136
UDI-Public07630030827136
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/09/2022
Device Model Number02.12.T3I4L
Device Catalogue Number02.12.T3I4L
Device Lot Number168375
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer01/13/2020
Initial Report FDA Received Date02/11/2020
Supplement Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;